MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EE2100X15B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an out of order condition occurred.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer received information alleging an out of order condition occurred.There was no harm or injury reported.The ventilator was returned to the third-party service center for evaluation and the customer¿s complaint was confirmed.There were no errors found on the device.The device's machine flow sensor and in-line proximal filter were replaced to address the issue.Additional findings not related to the malfunction/issue was the following part to be proactively on the device: air inlet foam filter.
 
Additional Manufacturer Narrative
The manufacturer received information alleging an out of order condition occurred.There was no harm or injury reported.The ventilator was returned to the third-party service center for evaluation and the customer¿s complaint was confirmed.There were no errors found on the device.The device's machine flow sensor and in-line proximal filter were replaced to address the issue.Additional findings not related to the malfunction/issue was the following part to be proactively on the device: air inlet foam filter.A correction is being sent due to the section h6 (evaluation method code, evaluation result code, component code grid, and conclusion code grid) were missing from the previous follow-up report that was sent has been updated in this record.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key19990140
Report Number2518422-2024-100063
Device Sequence Number12869971
Product Code CBK
UDI-Device Identifier00606959055698
UDI-Public(01)00606959055698
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberEE2100X15B
Device Catalogue NumberEE2100X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date12/12/2024
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown